# SDR AWXA200600099

- Difficulty date: December 5, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679311
- Part serial: 238
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED 1 CRACK, .375 INCHES, ON THE BOTTOM OF THE NR 3 SLAT SKIN, AT SS 92L.  MAINTENANCE CUT OUT DAMAGED SKIN IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 3 SLAT SKIN AT SS 92L IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.
